MathSciNet Relay Station
MathSciNet bibliographic data
MR2064913 53C42 (49Q05 53C38)
Lee, Yng-Ing; Wang, Mu-Tao A stability criterion for nonparametric minimal submanifolds. Manuscripta Math. 112 (2003), no. 2, 161–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement